Table of Contents Author Guidelines Submit a Manuscript
Case Reports in Pulmonology
Volume 2014, Article ID 479025, 3 pages
http://dx.doi.org/10.1155/2014/479025
Case Report

Pulmonary Embolism following Cessation of Infliximab for Treatment of Miliary Tuberculosis

1Thomas Jefferson University, 1025 Walnut Street, Philadelphia, PA 19107, USA
2Attending, Pulmonary and Critical Care Section, Christiana Care Health System, 4745 Ogletown-Stanton Road, Map 1, Suite 220, Newark, DE 19713, USA

Received 23 June 2014; Revised 15 September 2014; Accepted 18 September 2014; Published 29 October 2014

Academic Editor: Hasan Bayram

Copyright © 2014 Brian Lee and Farid Moosavy. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Brian Lee and Farid Moosavy, “Pulmonary Embolism following Cessation of Infliximab for Treatment of Miliary Tuberculosis,” Case Reports in Pulmonology, vol. 2014, Article ID 479025, 3 pages, 2014. https://doi.org/10.1155/2014/479025.